Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
greeneyesgirl

Yasmin and stomach pains?

Recommended Posts

Is anyone else here experiencing really bad stomach aches and diarrhea while on Yasmin? :redface: I am and it's getting worse and worse. Even if i take something like Pepto Bismol, that isn't enough. I also experience constipation.

Share this post


Link to post
Share on other sites

I actually just started taking Yasmin.

Im almost done with my second pack.

The first day I did have really bad nausea,

and i threw up like 4 times the next morning.

But other than that one day i didnt have any stomach problems at all.

If i were you I would call your doctor and ask.

Are you on any kind of antibiotic?

I tried Doryx for a month or two, and it was HELL on my stomach, so i got off right away.

Other than that idk what to tell you, but i would def. talk to your doctor.

Share this post


Link to post
Share on other sites
I actually just started taking Yasmin.

Im almost done with my second pack.

The first day I did have really bad nausea,

and i threw up like 4 times the next morning.

But other than that one day i didnt have any stomach problems at all.

If i were you I would call your doctor and ask.

Are you on any kind of antibiotic?

I tried Doryx for a month or two, and it was HELL on my stomach, so i got off right away.

Other than that idk what to tell you, but i would def. talk to your doctor.

Thanks for responding. It just started with my 3rd pack too. :cry: I was on Doxy for the first month, but I decided to wean my way off of it because it was making me feel like crap. Side effects were too much. So, no I'm not on any antibiotics. It happens in the afternoon alot when I eat my lunch and then I end up with a major stomach ache and heading to the bathroom every 20 secs. My stomach looks so bloaty too. I feel like I'm gaining weight, funny though, I eat really well and work out 5 days a week.

P.S. I don't have a doctor, I got these at my Planned Parenthood and I go to a clinic in my town. So, I don't really have a doc. I do have an appointment tomorrow at PP to get more BCP's though.

Share this post


Link to post
Share on other sites
Guest MarifreakinA

I AM NOT ALONE! =D

I'm not on Yasmin but I was on Femcon fe, similarities is it's a birth control pill.

I just switched to NuvaRing because of the stomach problems I was suffering for about 4 months.

If you've had a history of stomach problems in the past, the pill is only making it worse, it's not in the symptom booklet of bcp so asking your OB/GYN would be pointless.

I would make a diary of things that you're eating during the day, and if you eat the same things during the day and are still have stomach problems, I would cut one thing out from being eaten every day and see if that helps, if it doesn't then stop the pill.

Share this post


Link to post
Share on other sites
I AM NOT ALONE! =D

I'm not on Yasmin but I was on Femcon fe, similarities is it's a birth control pill.

I just switched to NuvaRing because of the stomach problems I was suffering for about 4 months.

If you've had a history of stomach problems in the past, the pill is only making it worse, it's not in the symptom booklet of bcp so asking your OB/GYN would be pointless.

I would make a diary of things that you're eating during the day, and if you eat the same things during the day and are still have stomach problems, I would cut one thing out from being eaten every day and see if that helps, if it doesn't then stop the pill.

Thanks, but it's everytime I eat anything, really. I hear my stomach gurgling and then after I eat let's say an apple or a grilled chicken salad, bam, severe, severe pains. I bought some Pepto Bismol today and it helped slightly. I'm thinking of switching, but I'm so scared. What can I take instead. FYI I don't have health insurance, and I can't just go and get Yaz. I know everyone tells me to switch to that, but right now I can't. It's either one of the Ortho Tryclen's or I dunno? I do like the way Yasmin is making my skin a bit better and the less hair thing, but the side effects, are too harsh. I went to pick up more Yasmin today, because I'm on my last pack, but the doc said try it for another month see what happens. She also doesn't understand the whole skin/bcp connection. Well, it is plan parenthood, so what can I expect? I do however have an appointment with a dermatologist on Aug 4, of course she'll probably tell me to switch to the one of the Ortho's, but I'm so scared to switch and to be on one of those. :doubt:

I'd appreciate any advice?

Share this post


Link to post
Share on other sites

Hey ladies,

I was looking at the ingrediants in my BCP......OTC......and I noticed there is lactose in the inactive pills. I'm not sure if you guys have been having stomach problems through the entire cycle or just on the inactive pills but if you're lactose intolerant this might explain the stomach pains? I'm not sure.......not a doctor, but I try to be sometime lol.

Share this post


Link to post
Share on other sites
Hey ladies,

I was looking at the ingrediants in my BCP......OTC......and I noticed there is lactose in the inactive pills. I'm not sure if you guys have been having stomach problems through the entire cycle or just on the inactive pills but if you're lactose intolerant this might explain the stomach pains? I'm not sure.......not a doctor, but I try to be sometime lol.

AHh nope, it's like everyday for me, with Yasmin that is. Only 1 more day, then I have my doc's appointment!!! Crossing fingers she prescribes Spiro. :redface:

Share this post


Link to post
Share on other sites

Hi,

I had the worse stomach pain ever when I was on Yaz.I couldnt take it after the second packI had to stop the pill.

I couldnt eat anything speciall raw veg and fruitseverything had to be cooked

I was throwing up crzay every single day ,finished almost 2 pack of Gravol in a month.

Iwill never go back on it

Share this post


Link to post
Share on other sites
I have IBS and these symptoms really sound like symptoms similair to IBS....SUCKS!

Hmm, well I only developed this then from Yasmin. I never had it before until I started taking it. :cry:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×